Free Access
Volume 4, 1999
Page(s) 577 - 593
Published online 15 August 2002
  1. F. Ammar-Khodja and A. Benabdallah, Sufficient conditions for uniform stabilization of second order equations by dynamic controllers. Dynamics of Continuous, Discrete and Impulsive Systems, to appear. [Google Scholar]
  2. F. Ammar-Khodja and A. Benabdallah, Conditions suffisantes pour la stabilisation uniforme d'équations du second ordre par des contrôleurs dynamiques. C.R. Acad. Sci. Sér. I Math. 323 (1996) 615-620. [Google Scholar]
  3. F. Ammar Khodja, A. Benabdallah and D. Teniou, Coupled systems. Abstract and Appl. Anal. 1 (1996) 327-340. [CrossRef] [MathSciNet] [Google Scholar]
  4. F.V. Atkinson, H. Langer, R. Mennicken and A.A. Shkalikov, The essential spectrum of some matrix operators. Math. Nachr. 167 (1994) 5-20. [CrossRef] [MathSciNet] [Google Scholar]
  5. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024-1065. [Google Scholar]
  6. A.V. Balakrishnan, Applied functional analysis, Springer-Verlag, New-York, Heidelberg (1976). [Google Scholar]
  7. Bourgeat A., Simulating gas-liquid flow in a well-reservoir system. Numerical Methods in Engineering and Applied Sciences, H. Adler, J.C. Heinrich, S. Lavanchy, E. Onate and B. Suarez, Eds., CIMNE, Barcelona (1992). [Google Scholar]
  8. T. Cazenave and Dickstein F., On the initial value problem for a linear model of well-reservoir coupling (1996) preprint. [Google Scholar]
  9. S. Chen and R. Triggiani, Proof of extensions of two conjectures on structural damping for elastic systems. Pacific J. Math. 136 (1989) 15-55. [CrossRef] [MathSciNet] [Google Scholar]
  10. R. Dautray and J.L. Lions, Analyse Mathématique et Calcul Numérique 2, Masson (1987). [Google Scholar]
  11. R.F. Curtain and G. Weiss, Dynamic stabilization of regular linear systems. IEEE Trans. Automat. Contr. 42 (1997) 4-21. [CrossRef] [MathSciNet] [Google Scholar]
  12. R.F. Curtain and H.J. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory. Springer-Verlag, Texts in Applied Mathematics 21 (1995). [Google Scholar]
  13. K.-J. Engel, Operator matrices and systems of evolution equations (1998). [Google Scholar]
  14. A. Haraux, Une remarque sur la stabilisation de certains systemes du deuxième ordre en temps. Portugal Math. 46 (1989) 245-258. [Google Scholar]
  15. A. Haraux, Systèmes Dynamiques Dissipatifs et Applications, RMA 17, Masson (1991). [Google Scholar]
  16. F. Huang, Characteristic conditions for exponential stability of linear dynamic systems in Hilbert spaces. Ann. Diff. Eqs. 1 (1985). [Google Scholar]
  17. D.B. Henry, O. Lopes and A. Perissinitto Jr., On the essential spectrum of a semigroup of thermoelasticity. Nonlinear Anal., TMA 21 (1993) 65-75. [Google Scholar]
  18. J.E. Lagnese and J.L. Lions, Modelling Analysis and Control of Thin Plates, RMA 6, Masson (1988). [Google Scholar]
  19. Lasiecka I. and Triggiani R., Differential and Algebraic Riccati Equations ..., Springer-Verlag, Lecture Notes in Control and Information Sciences 164 (1991). [Google Scholar]
  20. Z. Liu and J. Yong, Qualitative properties of certain C0 semigroups arising in elastic systems with various dampings (1998) preprint. [Google Scholar]
  21. G. Lebeau and E. Zuazua E., Null controllability of a system of linear thermoelasticity (1995) preprint. [Google Scholar]
  22. R. Nagel, Towards a ``Matrix Theory'' for unbounded operators matrices. Math. Z. 201 (1989) 57-68. [Google Scholar]
  23. A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, Applied Mathematical Sciences 44 (1983). [Google Scholar]
  24. J.E. Munoz Rivera and R. Racke, Smoothing properties, decay and global existence of solutions to nonlinear coupled systems of thermoelastic type. SIAM J. Math. Anal. (1995) 1547-1563. [Google Scholar]
  25. D.L. Russell, A comparison of certain elastic dissipation mechanisms via decoupling and projection techniques. Quart. Appl. Math. 49 (1991) 373-396. [Google Scholar]
  26. D.L. Russell, A general framework for the study of indirect damping mechanisms in elastic systems, J. Math. Anal. Appl. 173 (1993) 339-358. [Google Scholar]
  27. L. De Teresa and E. Zuzua, Controllability for the linear system of thermoelastic plates. Adv. Diff. Eqs. (1996) 369-402. [Google Scholar]
  28. J. Zabcyk, Mathematical Control Theory: An Introduction, Birkhauser (1995). [Google Scholar]
  29. E. Zuzua, Controllability of the linear system of thermoelasticity. J. Math. Pures Appl. 74 (1995) 303-346. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.